Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Davis, R. A., Pfaffel, O., and Stelzer, R. 
Titel:
Limit theory for the largest eigenvalues of sample covariance matrices with heavy-tails 
Stichworte:
Random matrix theory; Heavy-tailed distribution; Random matrix with dependent entries; Largest singular value; Sample covariance matrix; Largest eigenvalue; Linear process; Random coefficient model 
Zeitschriftentitel:
Stochastic Processes and their Applications 
Jahr:
2014 
Band / Volume:
124 
Heft / Issue:
Seitenangaben Beitrag:
18-50 
Reviewed:
ja 
Sprache:
en 
Status:
Postprint / reviewed 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik